# SDR K11A2023032400185

- Difficulty date: August 31, 2022
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737
- Aircraft serial: 23747
- Aircraft time: 73,167 hours, 49,984 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Condition: Corroded
- Location: Zone 200
- Part time: 73,167 hours, 49,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STRUCTURE - SEAT TRACK @ STA 827 RBL 60" HAS EVIDENCE OF CORROSION.
